# SDR REXA2024100100752

- Difficulty date: September 16, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE FAILED NDT AND REQUIRES REPAIR/REPLACEMENT.  REMOVED HANDLE HOUSING FROM AVI. BAY DOOR IAW CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED SERVICEABLE HANDLE HOUSING (P/N: H3445-5, S/N: 1311) ON AVI. BAY DOOR IAW CRJ 900 SRM 51-42-21-001-001-A01.
